# SDR IPXA2021110875699

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft time: 10,022 hours, 1,490 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION - NO EMERGENCY DECLARED** ENGINE 1 OIL FILT ILLUM DURING FLIGHT.COMPLETED QRH CHECKLIST TO ACCOMPLISH ENGINE 1 SHUTDOWN.(FRM 710-303-00).ACCOMPLISHED EO : GENX-7900-82081-A, LOG250407 ITEM3 & LOG PG250408 ITEM 1,2,3. PERFORMED #1 ENG OPS CHECK SATISFIED. OK FOR CONTNNUE SERVICE.
